# SDR SIMA20140515005

- Difficulty date: May 15, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 24,203 hours, 20,256 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Structure
- Part number: 14522040001
- Condition: Cracked
- Location: Access Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS DOOR 272DR STRUCTURE IS CRACKED UNDER PIP PIN EYELE.  PERFORMED REPAIR TO ACCESS DOOR 272DR STRUCTURE IAW ERS-EM-52MR-135.
